

May 13-16, 2021

Last updated: 5/6/2021 Thursday May 13, 2021 (5 CME)

12-12:30 pm

OMM & Nutrition-Vitamins-Minerals

Presenter: Lauren Doda, DO & Mary Goldman, DO

12:30-1 pm

OMT & Thyroid Function

Presenter: Mary Goldman, DO

1-2 pm

Osteopathic Approach to Lymphedema

Presenter: Mary Goldman, DO

2-3 pm

Microbiome New View on Self

Presenter: Ramona Wallace, DO

3-4 pm

How to Manage a Medical Practice Office: Expenses

Speaker: Paul Ehrmann, DO

4-4:30 pm

Reasonableness or Termination, Noncompetition and Nonsolicitation Provisions in Employment and Independent Contractor Agreements

Presenter: Daniel Schulte, JD

4:30-5 pm

The Gravity of Licensing Disciplinary Actions: Where/How They Can Pop Up, the Process, and the Domino Effect That Can Result

Presenter: Kathleen Westfall, JD

Friday May 14, 2021 (8.5 CME)

8-10 am

Update on Therapies, Preliminary on Vaccines & Covid Panel Discussion

Presenters: Anthony Ognjan, DO, FACP; John Willoughby, MD; Christopher Provenzano, MD; Blair DeYoung, DO, FACOI, FSCAI Moderator: Scott Kaatz, DO, MSc, FACP, SFHM

10-11:30 am

Cardiology Core Curriculum Series: The Cardiomyopathies

Presenter: David Strobl, DO, FNLA

11:30 am-12:30 pm

Surgical Management of Lymphedema Presenter: Daniel Liu, MD

12:30-12:50 pm

Break

12:50-2 pm

Telemedicine: Increase Your Risk Management Bandwidth in a Changing Healthcare Environment

Presenter: Ann Carter, HRM, CPHRM, CMPE

2-3 pm

Diabetes Medication Stewardship

Presenter: Caroline Trapp, DNP, ANP-BC, CDE, DipACLM, FAANP

3-4 pm

Observation Status Can Be Your Friend

Presenter: Jennifer Schell, DO, FAAP, FACOP

4-5 pm

Futility, Conscience, and Neurologically Devastated Patients (meets 1 hour MI LARA medical ethics requirement)

Presenter: Jason Wasserman, PhD

Saturday May 15, 2021 (9 CME)

8-9 am

International Medicine Update

Presenter: Terrie Taylor, DO

9-10 am

Essentials of Dermatology for the Primary Care Physician

Presenter: Katherine Caretti, MD, FAAD

10-11 am

Implicit Bias Training Presenter: Debalina Bandyopadhyay, PhD

11 am-12 pm

20 Years of Psychiatry in Under 60 Minutes!

Presenter: Brian Smith, MD

12-1 pm

Weight Stigma

Presenter: Kimmie Singh, MS, RDN

1-2 pm

Acupuncture and Breast Cancer

Presenter: Zeyiad Elias, DAOM, RAc

2-3 pm

ALS and Functional Medical Nutrition Therapy

Presenter: Coco Newton, MPH, RD, CNS

3-4 pm •

Cardiovascular Health Presenter: Joel Kahn, MD

4-5 pm

Social Determinants of Obesity

Presenter: Erin Beattie, RDN

8-9 am

New Face of Hepatitis C in Young IV Drug Abusers

Presenter: Peter Gulick, DO, FACOI

9-10 am

Confidently Documenting and Billing with OMT Presenter: Sarah James, DO, FACOFP

10-10:30 am

Treatment of the Post-Covid Patient, Including Use of Fulford Percussion Hammer Presenter: Richard Koss, DO

10:30-11:30 am

Geriatric Transitions of Care Presenter: Francis Komara, DO, FACOFP

11:30 am-12:30 pm

Opioid & Controlled Substances Awareness Training (meets MI LARA one time requirement)

Presenter: Jonathan Beaulac, DO

12:30-1 pm

Women of Excellence Presentation (non CME) & Break

1-2 pm

Cannabis Use Strategies for New Cannabis Patients & Medical Marijuana

Presenters: Evangelos Litinas, MD, MBA & Ida Pearl Lee, Deputy Directory, MI Cannabis

Association

2-3 pm

Hospice Medicine Update

Presenter: David Best, DO, MS, ABAM

3-4 pm

Workplace Violence II & Active Shooter

Presenter: Morris Cotton, CPP

4-5 pm

What to Do About Racist Patient?

Presenter: Karen Smith, LMSW, PhD, HEC-C